# SDR DALA13009619202

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 48,871 hours, 25,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND SEVERAL INOPERATIVE BULBS IN TAIL COMPARTMENT EMERGENCY LIGHT SIGNS.  REPLACED LAMPS AS REQUIRED.   OPS CHECKED GOOD.
